Hair loss is not listed as a possible side effect.
Do contact your doctor and let him / her know if you are experiencing this side effect.
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
sudden numbness or weakness, especially on one side of the body;
sudden headache, confusion, problems with vision, speech, or balance;
a bone fracture; or
swelling in your hands or feet;
Less serious side effects may include:
joint pain or stiffness;
depression, mood changes;
back pain, bone pain.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
May Not be listed but it suppresses estrogen and that could cause hair loss, stress from the illness and just having the illness would tend to cause it. Hair will come back most probably, don't stop taking it. Eat plenty of protein, take a stress tab with zinc and try not to worry about the hair loss, it should come back. When the seasons change we notice more hair loss also.
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 1 answer
Posted 17 Jun 2010 • 1 answer
Posted 14 Jul 2010 • 1 answer
Posted 25 Nov 2010 • 2 answers
Posted 24 Mar 2011 • 2 answers